MAUDE Adverse Event Report: ST. WENDEL AG FX CORAL FX100 HF 24/CS 2.2SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ST. WENDEL AG FX CORAL FX100 HF 24/CS 2.2SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number F00009218
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a visible internal dialyzer blood leak occurred during a patient¿s hemodialysis (hd) treatment.The patient¿s estimated blood loss (ebl) is unknown.It is unknown if the complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
 
Event or Problem Description
A user facility's registered nurse (rn) reported that a visible internal dialyzer blood leak occurred during a patient's hemodialysis (hd) treatment.The patient¿s estimated blood loss (ebl) is unknown.It is unknown if the complaint device is available to be returned to the manufacturer for evaluation.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
 
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.

Brand Name
FX CORAL FX100 HF 24/CS 2.2SA STEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24606175
Report Number3002807005-2026-00022
Device Sequence Number18735014
Product Code KDI
UDI-Device Identifier00840861102655
UDI-Public00840861102655
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00009218
Device Lot NumberF6FM11100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown